year. My question is once I stop taking the suboxone and the withdraw symptoms begin if I take percocet for 20 to 30 days and then stop will the withdraw symptoms from the suboxone be not as intense ??? any advice would help...
No, you will still have the same amount of withdrawal, it won't lessen it if you switch to perc from subs. The brain receptor sites have to heal either way, and the longer you stay on any opiate or opiate replacement, the more time they need to heal. The fact that you switched to a shorter acting med will NOT make you have less withdrawal. If you will click on my avatar, and read my profile story, you will see how I got off subs without withdrawal. It can be done, you just have to do it slowly and steadily and ignore all those horror stories you read. It can be done. Patti
Why would you want to stop the suboxone which was for opiate detox only to take an opiate like percocet again? You can taper off the suboxone slowly and avoid any withdrawls. Since you are only taking 2 mg now, you could taper over several weeks time and be suboxone and opiate free.
As Pattishan61 mentioned, she describes her taper from Suboxone on her profile. Give it a read and good luck, you are almost home free.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2010 • 3 answers
Posted 23 May 2010 • 3 answers
Trying to quit 2mg to 4mg of suboxone daily. my doc didn't renew his cert., and it is past time for?
Posted 9 Aug 2010 • 3 answers
Posted 5 Mar 2011 • 4 answers
Posted 10 Jul 2011 • 2 answers